# SDR HEEA0016425

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT1104
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 1,468 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT G-SWITCH OPERATION DOES NOT FUNCTION CORRECTLY, WILL NOT ACTIVATE PROPERLY.
